# SDR CA190729010

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 3,670 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Motor
- Part number: 3300005001
- Condition: Damaged
- Location: Camera Gimbal
- Part time: 1,759 hours
- Component: Gyrocam Gimbal, Lkheed
- Component part number: 9902200000
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOUD CLUNK FOR REAR OF AIRCRAFT WHEN CAMERA RETRACTED INTO REAR FUSELAGE. INVESTIGATION REVEALED THAT CAMERA WAS NOT GOING INTO STOW ON THE Y AXIS THUS CAMERA CASE MADE CONTACT WITH THE CAMERA HATCH OPENING . INSPECTION DID NOT REVEAL ANY DAMAGE TO CAMERA CASE NOR THE CAMERA HATCH ON AIRCRAFT. FURTHER INVESTIGATION REVEALED THAT THE Y AXIS MOTOR ASSY GEAR SHAFT HAD SHEARED OFF AND WAS LYING IN BOTTOM OF SIDE PANEL . A SERVICEABLE MOTOR AND GEAR ASSEMBLY INSTALLED IN CAMERA GIMBAL ASSEMBLY ,CAMERA SYSTEM GROUND TESTED SATISFACTORY. (TC# 20190729010)
